Volume 4 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals

Alexander polynomial, finite type invariants and volume of hyperbolic knots

Efstratia Kalfagianni

Algebraic & Geometric Topology 4 (2004) 1111–1123

DOI: 10.2140/agt.2004.4.1111

Forward citations
E Kalfagianni, X Lin, Knot adjacency, genus and essential tori, Pacific Journal of Mathematics 228 (2006) 251
D S Silver, W Whitten, Hyperbolic covering knots, Algebraic & Geometric Topology 5 (2005) 1451
D S Silver, A Stoimenow, S G Williams, Euclidean Mahler measure and twisted links, Algebraic & Geometric Topology 6 (2006) 581
A Stoimenow, Graphs, determinants of knots and hyperbolic volume, Pacific Journal of Mathematics 232 (2007) 423
A Stoimenow, Vassiliev Invariants, Seifert Matrix, and Hyperbolic Volume of Knots, International Mathematics Research Notices (2008)